Invariant subspaces of analytic functions. Dirichlet coefficients
Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 4, pp. 38-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1973_7_4_a3,
author = {I. F. Krasichkov-Ternovskii},
title = {Invariant subspaces of analytic functions. {Dirichlet} coefficients},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {38--43},
year = {1973},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1973_7_4_a3/}
}
I. F. Krasichkov-Ternovskii. Invariant subspaces of analytic functions. Dirichlet coefficients. Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 4, pp. 38-43. http://geodesic.mathdoc.fr/item/FAA_1973_7_4_a3/